# SDR HEEA0011278

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1073W
- Make and model: Bell 206L-1
- Aircraft serial: 45386
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: FM504
- Condition: Inoperative
- Location: Air Speed
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR SPEED INDICATOR INOPERATIVE.  MAX RED LINE INCORRECT FOR 206L-1.  MARK AS PER BO-105 FLIGHT MANUAL.
